Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 2469  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

ADR REPORT

Azithromycin-induced hiccups

Surendiran A, Krishna Kumar D, Adithan C

Year : 2008| Volume: 54| Issue : 4 | Page no: 330-331

   This article has been cited by
 
1 Severe hiccups associated with intra-articular corticosteroid injection — A case report
Boris Solun,Yakov Ori
Open Medicine. 2012; 7(1)
[Pubmed]  [Google Scholar] [DOI]
2 Severe hiccups associated with intra-articular corticosteroid injection - A case report
Solun, B. and Ori, Y.
Central European Journal of Medicine. 2012; 7(1): 63-65
[Pubmed]  [Google Scholar]
3 Medication and singultus [Medicamentos y singulto]
Palacio Lacambra, M.E. and Juárez Giménez, J.C. and Peña, M.J. and Lalueza Broto, P. and Girona Brumos, L.
Atencion Farmaceutica. 2011; 13(1): 18-23
[Pubmed]  [Google Scholar]
4 Miscellaneous antibacterial drugs
Corti, N. and Imhof, A. and Wenger, C.
Side Effects of Drugs Annual. 2010; 32: 461-489
[Pubmed]  [Google Scholar]
5 Current awareness: Pharmacoepidemiology and drug safety
Pharmacoepidemiology and Drug Safety. 2009; 18(4): i
[Pubmed]  [Google Scholar] [DOI]

 

Online since 12th February '04
© 2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow